Article citationsMore>>

R. J. Elliott, T. K. Siu, L. Chan and J. W. Lau, “Pricing Volatility Swaps Under Heston’s Stochastic Volatility Model with Regime Switching,” Applied Mathematical Finance, Vol. 14, No. 1, 2006, pp. 41-62. doi:10.1080/13504860600659222

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.